MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM; TIBIAL INSERT FIXED
Model Number 02.07.0412FUC
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2021.Lot 114248: (b)(4) items manufactured and released on 23-jan-2012.Expiration date: 2016-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting knee pain and instability and the cause of the pain and instability is unknown.The surgeon revised the 12mm insert with 14mm one 8 years and 11 months after primary.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12431499
Report Number3005180920-2021-00713
Device Sequence Number14280006
Product Code JWH
UDI-Device Identifier07630030817717
UDI-Public07630030817717
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number02.07.0412FUC
Device Catalogue Number02.07.0412FUC
Device Lot Number114248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;